Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Euclidean conformally flat submanifolds
in codimension two obtained as intersections


Authors: Marcos Dajczer and Luis Florit
Journal: Proc. Amer. Math. Soc. 127 (1999), 265-269
MSC (1991): Primary 53B25; Secondary 53C25
DOI: https://doi.org/10.1090/S0002-9939-99-04486-X
MathSciNet review: 1458866
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize a large family of codimension two euclidean conformally flat submanifolds in the class of isometrically rigid ones and construct explicit examples.


References [Enhancements On Off] (What's this?)

  • [DF] M. Dajczer, M. and L. Florit, On conformally flat submanifolds. Comm. Anal. Geom. 4 (1996), 261-284. MR 97c:53096
  • [DFT] M. Dajczer, L. Florit and R. Tojeiro, On deformable hypersurfaces in space forms. To appear in Ann. Mat. Pura Appl.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53B25, 53C25

Retrieve articles in all journals with MSC (1991): 53B25, 53C25


Additional Information

Marcos Dajczer
Affiliation: IMPA Est. Dona Castorina 110 22460–320, Rio de Janeiro, Brazil
Email: marcos@impa.br

Luis Florit
Affiliation: IMPA Est. Dona Castorina 110 22460–320, Rio de Janeiro, Brazil
Email: luis@impa.br

DOI: https://doi.org/10.1090/S0002-9939-99-04486-X
Keywords: Conformally flat submanifolds in codimension two
Received by editor(s): January 26, 1996
Received by editor(s) in revised form: April 30, 1997
Communicated by: Christopher Croke
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society